ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, ORANGE POLYETHYLENE LINED LIGHT RESISTANT TUBING, CLAVE Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
123390488 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
An event involved a primary plum set, orange polyethylene lined light resistant tubing, clave y-site, secure lock, 103 inches reported that leakage at the filter vent.An unknown drug was involved in the event.Event was noted during infusion.There was patient involvement, but no patient harmed.There was no chemotherapy exposure.
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.A lot number has not been provided.Without a lot number a device history lot number review cannot be performed.D4: only di provided as lot number is unknown.Additional reporter: (b)(6).